# SDR 2004UALA00512

- Difficulty date: May 30, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 55,591 hours, 6,929 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 55,591 hours, 6,929 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AT STA 670-700 STR 46L-44R & STA 710-740 STR 42R-45R.  MAJOR REPAIRS ACCOMPLISHED.  INSTALLED JOINT REPAIRS, STRINGER REPAIRS AND THREE DOUBLER REPAIRS.
